# SDR DALA13053860955

- Difficulty date: September 24, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Worn
- Location: Bs 1375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LONGERON 19 LEFT BS 1375 .  DAMAGE BLENDED AND LONGERON SECTION REMOVED.  NEW SECTION INSTALLED IAW SRM 53-01, FIG 1, 51-30-2, 51-30-5,53-02, FIG 18, 51-10-3 PAR 21 AND 14, AND PS 900-5-1.
